# SDR IPXA09657686

- Difficulty date: October 6, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 114702212
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C RT WING L/E LES 675 FIXED FAIRING SUPPORT WEB UPPER AFT MOUNT SPAR CLIP FOUND CRACK.  RHW L/E LES 675 FIXED FAIRING SUPPORT WEB UPPER AFT FRONT SPAR CLIP REPLACE AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
